# SDR ABXA9701358

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458505
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DISARMED LIGHT CYCLED ON AND OFF WITH EMERGENCY SWITCH OFF.  REPLACED EMERGENCY LIGHT BATTERY.
